# SDR P5CA9600243

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 280001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OBSERVER'S O2 REGULATOR HAD NO FLOW.  REMOVED AND REPLACED REGULATOR AS PER MM 35-11-07.
